Orthogonal bases of Brauer symmetry classes of tensors for groups having cyclic support on non-linear Brauer characters
Artikel i vetenskaplig tidskrift, 2016

This paper provides some properties of Brauer symmetry classes of tensors. A dimension formula is derived for the orbital subspaces in the Brauer symmetry classes of tensors corresponding to the irreducible Brauer characters of the groups whose non-linear Brauer characters have support being a cyclic group. Using the derived formula, necessary and sufficient condition are investigated for the existence of an o-basis of dicyclic groups, semi-dihedral groups, and also those things are reinvestigated on dihedral groups. Some criteria for the non-vanishing elements in the Brauer symmetry classes of tensors associated to those groups are also included.

Semi-dihedral groups

Brauer symmetry classes of tensors

Dicyclic groups

Orthogonal basis

Författare

Mahdi Hormozi

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

K. Rodtes

Naresuan University

Electronic Journal of Linear Algebra

1081-3810 (ISSN)

Vol. 31 263-285

Ämneskategorier

Matematik

DOI

10.13001/1081-3810.3155